Translator Disclaimer
June 2003 Minimality and Hamiltonian Stability of Lagrangian Submanifolds in Adjoint Orbits
Hajime ONO
Tokyo J. Math. 26(1): 83-106 (June 2003). DOI: 10.3836/tjm/1244208684

Abstract

In this article, we improve and generalize the result of [O]; the one is the necessary and sufficient condition of the minimality of Lagrangian submanifolds in adjoint orbits, which are Hermitian symmetric spaces, and the other is the necessary and sufficient condition of the Hamiltonian stability of minimal Lagrangian submanifolds in adjoint orbits, which are not necessarily Hermitian symmetric spaces.

Citation

Download Citation

Hajime ONO. "Minimality and Hamiltonian Stability of Lagrangian Submanifolds in Adjoint Orbits." Tokyo J. Math. 26 (1) 83 - 106, June 2003. https://doi.org/10.3836/tjm/1244208684

Information

Published: June 2003
First available in Project Euclid: 5 June 2009

zbMATH: 1056.53050
MathSciNet: MR1982001
Digital Object Identifier: 10.3836/tjm/1244208684

Rights: Copyright © 2003 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.26 • No. 1 • June 2003
Back to Top